# SDR USAA070214

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 270-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM INNER CHORD ANGLE, STA 270-360 RIGHT SIDE HAS CORROSION.  REPLACED NEW ZEE ANGLE PER SRM 51-10-02; DWG 65-45875; CORR TASK C53-107-01; LEVEL 2, DEFECT SIZE: 38 X 2 INCHES.
